| Catalog Number |
RBY2C1240 |
| Medical Device Problem Codes |
Physical Resistance/Sticking (4012); Premature Separation (4045)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/23/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report number: 3005168196-2019-01002.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the internal iliac artery (iia) using ruby coils and pod packing coils (pod pcs).During the procedure, the physician reported experiencing some resistance while re-positioning a ruby coil and that it unintentionally detached within the lantern delivery microcatheter (lantern).The lantern and the ruby coil were retracted from the patient and the ruby coil was successfully removed from the lantern.The physician continued the procedure and detached a pod pc into the target vessel using the same lantern.Subsequently, it was reported that the pod pc had migrated out of the target vessel into the patient's anatomy.The physician retrieved the pod pc using a snare, and the pod pc was removed from the patient.The procedure was completed using additional ruby coils.There was no report of an adverse effect to the patient.